Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had ovarian cyst. Operated and irregular periods problem solved. Started getting irregular periods. What could be the reason?

I was facing a problem of irregular periods . 3 years before it so happened that i had missed my menses for 6months . After consulting my doctor it was found that I was suffering from right ovarian cyst . I was operated and then the problem was solved. I got regular menses after that. But now Again I observe that I sometimes miss my periods in a month. What could be the reason for this. ???
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi Sidhu,

It may be recurrence of the ovarian cyst or a new cyst in the left ovary.

There is hormonal imbalance that causes irregularity in the menstrual cycle.

Get a repeat ultrasound scan of the pelvis done to rule out this problem.

Thyroid problem in the form of Hypothyroidism or Hyperthyroidism can also cause you to miss a period. Hence, get a thyroid profile done too.

You may be started on Oral contraceptive pills to regularize the cycles.

Wish you a speedy recovery and good health.

Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor